Journal article icon

Journal article

PARABOLIC FREE-BOUNDARY PROBLEMS ARISING IN POROUS-MEDIUM COMBUSTION

Abstract:

A parabolic partial differential equation approximating the evolution of temperature in highly exothermic porous-medium combustion at low driving velocities is examined. The equation is of reaction-diffusion type with a reaction term which is discontinuous as a function of the dependent variable.Firstly the variation of the steady solution set with the scaled heat of the reaction is described and the related time-dependent behaviour analysed. The stability results follow from characterizing t...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/imamat/39.3.241

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
IMA JOURNAL OF APPLIED MATHEMATICS
Volume:
39
Issue:
3
Pages:
241-257
Publication date:
1987
DOI:
EISSN:
1464-3634
ISSN:
0272-4960
URN:
uuid:322bd9a6-ca5a-4bc8-bc57-4ec8315abd80
Source identifiers:
10281
Local pid:
pubs:10281
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP